# SDR UIEA2020092212040

- Difficulty date: September 20, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 82,046 hours, 17,848 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: T/R Unit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

T-R UNIT DISPLAYED ON EICAS.  CYCLED POWER TO A/C, PER FIM 24-32 FAULT TREE 803.  MESSAGE CLEARED.
